# SDR SWAA2023061344325

- Difficulty date: May 2, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER WING LT SIDE VAPOR BARRIER UPPER HOR. ANGLE SUPPORT CRACKED AT I/B SIDE LBL40<[01] REMOVED AND REPLACED CENTER WING LT. SIDE VAPOR BARRIER UPPER HOR. ANGLE SUPPORT PER 737-700-SRM 51-40-02-0G-0 AND DRAWING NUMBER:111A1000.;[02] VERIFIED STEP 1; REPLACEMENT OF CENTER WING LT. SIDE VAPOR BARRIER UPPER HOR. ANGLE SUPPORT.
